Proboxin cream effectiveness in treating your bruises
Many people are now deciding on the use of dermal fillers to help them restore their youthful look and smile. Dermal fillers procedure is one of the most practised treatments by cosmetic experts today according to a study.
The most common reported side effect of this treatment is bruising. A study revealed that 19 to 24 per cent of patients experience bruising while more studies revealed it actual cases is about 68 per cent. Investigating which of the result is authentic is not important for now ― the obvious fact is that there is bruising after dermal fillings.
We have gathered some factors that could increase the risk of bruising to help patients and professionals better prepare for the treatment to avoid bruising.
Medications: Medications like clopidogrel and warfarin which are among the most common cardiovascular medications can increase the risk of bruising. Other medications like dabigatran, enoxaparin, ticlopidine and dipyridamole can also increase the risk of bruising. Nonsteroidal anti-inflammatory medications; herbal supplements and vitamins like garlic and ginkgo biloba too can contribute to the risk of bruising.
Positioning and Surroundings: The inclination of a patient during the dermal fillers procedure could also contribute to the possibility of bruising. Also, if the physician does not brace his hands against the patient, an unnecessary movement may cause bruising. And should be cautious of not to injecting into the blood vessels.
Choice of Instrument: The use of instruments such as larger cannula needles and sharp-tipped microcannulas can increase the risk of bruising after dermal fillings. When experts are not cautious about their choice of instrument, the risk of adverse side effects increases.
The use of Proboxin cream after dermal fillers procedure will significantly aid quick recovery of the treatment and healing of any bruises that may have resulted from the procedure.